# SDR 99T64R262AR

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Cracked
- Location: Ws 510.222
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2680 - LT WING BOTTOM FRONT SPAR CAP SHIM PLATE CRACKED XS 510.222.  REMOVED SHIM, BLENDED SMOOTH THE CRACKED SURFACE, ALODINED AND PRIMED.  RE-INSTALLED SHIM AND SEALED WITH PR 1422 B 1/2 PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  REF:  ARROW AIR, ARWA.  (X)
